Volume 26, Number 6
Previous Issue Next Issue

Xiaobing Feng & Haijun Wu

J. Comp. Math., 26 (2008), pp. 767-796.

Preview Full PDF 513 3408 Abstract

Jinbiao Wu, Young-Ju Lee, Jinchao Xu & Ludmil Zikatanov

J. Comp. Math., 26 (2008), pp. 797-815.

Preview Full PDF 508 3363 Abstract

Houde Han & Ming Yan

J. Comp. Math., 26 (2008), pp. 816-824.

Preview Full PDF 506 3243 Abstract

Tao Tang, Xiang Xu & Jin Cheng

J. Comp. Math., 26 (2008), pp. 825-837.

Preview Full PDF 546 3366 Abstract

Dong Wang & Steven J. Ruuth

J. Comp. Math., 26 (2008), pp. 838-855.

Preview Full PDF 512 3493 Abstract

Carlos Brito-Loeza & Ke Chen

J. Comp. Math., 26 (2008), pp. 856-875.

Preview Full PDF 484 3401 Abstract

Jiantao Cheng & Tie Zhou

J. Comp. Math., 26 (2008), pp. 876-890.

Preview Full PDF 500 3560 Abstract

J. Comp. Math., 26 (2008), pp. 891-892

Preview Full PDF 474 3290 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard